RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 3, Pages 351–365 (Mi mz1405)  

This article is cited in 2 scientific papers (total in 2 papers)

Extension by zero of functions of several variables

O. V. Besov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We obtain sufficient conditions on a domain $G\subset\mathbb R^n$ for functions defined on $G$ to be extendable by zero to the entire space $\mathbb R^n$ with smoothness preserved in an integral norm.

DOI: https://doi.org/10.4213/mzm1405

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:3, 303–315

Bibliographic databases:

UDC: 517.518.235
Received: 26.09.1997

Citation: O. V. Besov, “Extension by zero of functions of several variables”, Mat. Zametki, 64:3 (1998), 351–365; Math. Notes, 64:3 (1998), 303–315

Citation in format AMSBIB
\Bibitem{Bes98}
\by O.~V.~Besov
\paper Extension by zero of functions of several variables
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 3
\pages 351--365
\mathnet{http://mi.mathnet.ru/mz1405}
\crossref{https://doi.org/10.4213/mzm1405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680154}
\zmath{https://zbmath.org/?q=an:0922.26007}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 3
\pages 303--315
\crossref{https://doi.org/10.1007/BF02314838}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079258700003}


Linking options:
  • http://mi.mathnet.ru/eng/mz1405
  • https://doi.org/10.4213/mzm1405
  • http://mi.mathnet.ru/eng/mz/v64/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Burenkov, T. V. Verdiev, “Extension by Zero of Functions in Spaces with Generalized Smoothness for Degenerate Domains”, Proc. Steklov Inst. Math., 227 (1999), 73–86  mathnet  mathscinet  zmath
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:308
    Full text:81
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019